| Model Number |
20360 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Weakness (2145); Patient Problem/Medical Problem (2688)
| Date of Event |
06/08/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that following an ablation procedure the patient experienced left sided weakness and instability.It was also noted that the patient experienced a fall 2 days after discharge and hit her head.This lead to a trip to the emergency room for imaging.The patient then presented at the one month follow-up visit with a broken foot due to another fall.There were no further patient complications and the event was considered to be ongoing.
Additional Manufacturer Narrative
The patient adverse event is a known risk of brain surgery.
Additional Manufacturer Narrative
Supplement#1 had the incorrect mfr number associated with it (3009977070-2017-00139 - 1 submit date:(b)(6)2017).This submission is to correct the number on that report.
Additional Manufacturer Narrative
Supplement#1 had the incorrect mfr number associated with it (3009977070-2017-00139 - 1 submit date: november 01, 2017).This submission is to correct the number on that report.